VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850L; VENTILATOR, HIGH FREQUENCY
Back to Search Results |
| Model Number |
BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850L |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Respiratory Failure (2484)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, photograph has been sent for analysis.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that a patient was being ventilated with an map of 14 cm/h20.However, within 12 hours, the map spiked to 20 cm/h2o and could not be reduced by the adjustment dial.Upon checking, the boxed patient circuit assy, 31a, filtered, 850l was saturated.Once it was removed, the map returned to normal.It was later indicated that the patient decompensated and had to be disconnected from the hfov and manually ventilated.Chest x-ray revealed right middle lobe collapse and left-sided diaphragmatic hernia.
Additional Manufacturer Narrative
Result of investigation: vyaire medical was unable to verify the customer's reported issue.The suspect device/component passed all testing and met all specifications.Vyaire medical conducted a device history record review, photo analysis and visual inspection on defective sample and no issues were found.Therefore, a root cause could not be determined.In addition, the new blue filter was implemented on co ps-mx-18-005 according to eco #101611.As a corrective action, quality notification was sent to external supplier.